# SDR DALA2023080406308

- Difficulty date: July 31, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N931DM
- Make and model: Boeing 737-9
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2894556) AFT CARGO COMPARTMENT LBL 17 FLOOR TRACK CRACKED AT STA 727E, 727G, AND 727I. REMOVED AND REPLACED FLOOR TRACK FROM STA 727 TO STA 727I LBL 17 AT AFT CARGO PER B737-900 SRM 51-40-02-0G AND DWG# 146A7500 REV- R.
